Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm currently in the last week of my accutane course. My skin looks great: no new breakouts in months, but a few red marks left - which I'm not really concerned with. In the last meeting with my derm, he surprised me with a prescription for tazorac gel .1% and suggested I use that after my course finished. :wall: . At this point, I'm really hesitant to start taking new drugs for my skin. Has anybody else had this type of treatment? Is there any sort of initial breakout with taz? I think I'll just hold on to it in case my acne comes back, but if anybody has any thing to say I'd like to hear it. Also, assuming I don't use the taz, is there anything else I should do to take care of my skin besides wash 2x a day with cetaphil and moisturize?

Share this post


Link to post
Share on other sites

I am planning on going back on Retin A after my treatment with accutane just to be safe. i think there are some members here that have used tazorac right after accutane with good results. other than that just wash and moisurize

Share this post


Link to post
Share on other sites

Many people are prescribed a retinoid such as taz or retin-a when they finish their accutane course. It's for maintenance and will help keep your pores clear. You should not have an IB if you start taz right after accutane, your pores are really clear right now and your skin has nothing to purge. Using Taz for skin maintanance after finishing tane is highly recommended.. good luck!

Share this post


Link to post
Share on other sites

I'm on the same boat as you. I'm only a couple weeks away from finishing my 7 month Accutane treatment. I can't believe it. Time flew by. But I'm also scared. I wonder what my derm's going to have me go on once I'm finished. I'm worried about the acne and oil returning to my pre-tane condition.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×